Most SSRIs take up to 6 weeks to become effecting. I wrote a paper in college about SSRIs and their impact on the people taking them-- they usually make you feel worse! I have been on zoloft twice and most definately felt that way.
I would DEFINATELY suggest taking something else, especially since zoloft can leave some pretty nasty and permanent side effects behind (body twitches, for example).
If your regular doctor said not to worry, I would suggest revisiting him and tell him that the drug is making you feel uncomfortable and list your symptoms. Request to be taken off zoloft and be put on something else. If your doctor is hesitant, then ditch that guy immediately and find a new doctor!!! Sometimes doctors are hesitant to change your medications because they get paid by the pharmecudal company when they prescribe certain drugs to their patients.
If the med makes you feel worse than it isnt the right one.I went through alot of meds before I was put on zyprexa/celexa for bi polar and I am doing great now.and jram was right you tell that regular doc that zoloft isnt working for you. you shouldnt be having those kind of side effects and I would also see about getting a psychiatrist who is better trained to deal with mental health and more familiar with the meds that can be used.jram is right about docs and the med companies.
So talk to your doc and let us know how you are.
I was on zoloft off and on for about 2 years and I was numb in every aspect. In May of this year I came across this natural way of healing your self I've been taking these supplements since then and I am feeling back to my normal self and it is stuff that is good for me and stuff that is not harming my liver or anything else. check out the web site. this is what I take to replace zoloft.
Mood Elevator, Nutra Calm, Stress J & Adrenal Support cost is about $60.00 last almost two months not bad for some relief with out side effects!!